# SDR NSVA2011049

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 41,555 hours, 45,632 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT OR ABOUT 50 NM NORTH OF IAD CLIMBING THROUGH 14,000 FT, CREW NOTICED LT BLEED AIR LEAK CAUTION LIGHT.  CREW COMPLIED WITH QRH AND CONTACTED DISPATCH.  IT WAS DECIDED TO RETURN TO IAD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND BAD SEAL BY Y DUCT.  REPLACED SEAL OPS CHECKED GOOD.
